MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Straight; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Straight; Implantable Lead
Model Number 4672
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy pacemaker (crt-p) system underwent a tricuspid valve replacement.It was unknown if the leads contributed to the tricuspid valve needing replacement.During the procedure, the right ventricular (rv) lead, the non-boston scientific right atrial (ra) lead and this left ventricular (lv) lead were cut at the superior vena cava (svc) junction and surgically abandoned.A portion of the lv lead remained in the coronary sinus.It was noted that the crt-p remained implanted in the patient, and a leadless pacemaker was also implanted.The crt-p was reprogrammed due to the leads being surgically abandoned.After the procedure, an alert was observed for low out of range impedance on the ra lead and high out of range pacing impedance on the rv and lv lead.However, these alerts were due to the leads being surgically abandoned.No additional adverse patient effects were reported.

Brand Name
ACUITY? X4 Straight
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25460174
Report Number2124215-2026-30958
Device Sequence Number12938777
Product Code LWP
UDI-Device Identifier00802526524530
UDI-Public(01)00802526524530(17)230315
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/15/2023
Device Model Number4672
Device Catalogue Number4672
Device Lot Number812799
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by ManufacturerNot provided
08/25/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date08/20/2026
09/10/2026
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale